# SDR 98ZZZX2162

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 484706
- Condition: Wrong Part
- Location: Gear Actuator
- Part time: 142 hours
- Component: 9686002
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO PREVIOUS O-RING FAILURES AND FOUR O-RING INSPECTIONS REVEALING O-RING DAMAGE ON ANOTHER AIRCRAFT PROMPTED INSPECTION OF ALL ACTUATORS ON THIS AIRCRAFT (FAILURE RESULTS IN INCOMPLETE GEAR RETRACTION).  UPON DISASSEMBLY, FOUND INCORRECT O-RINGS INSTALLED ON ALL 3 ACTUATOR PISTONS.  O-RINGS WERE DAMAGED (ROLLED AND SCUFFED), BUT HAD NOT YET FAILED.
